# SDR HEEA967477

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040531001
- Condition: Clogged
- Location: Oil Passage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE ASSY CLOGGED OIL PASSAGE.
